# SDR A6WA202410158837

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 44,014 hours, 42,745 cycles
- Engine: Ge CF343B1
- Engine time: 45,052 hours, 42,157 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB RIGHT ENGINE HAD SPIKE IN ITT AND REDUCTION IN N1 AND N2 AND WAS UNRESPONSIVE FOR 10-20 SECONDS. THEN RETURNED TO NORMAL. ON APPROACH RIGHT ENGINE AGAIN HAD SAME INDICATION AND AIRCRAFT HAD VIBRATIONS. DURING BOTH EVENTS THRUST WAS BEING REDUCED BY PILOTS.  AIRCRAFT REMOVED FROM SERVICE.  R&R RH ENGINE REF W/O 342015 FOR WORK PERFORMED REFERENCES, CHECKS AND RII'S.
